# SDR USAA2009042790986

- Difficulty date: April 4, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 87,949 hours, 46,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON TIE CLIP AT BS 947, LBL 26.  REPLACED TIE CLIP AT BS 947, LBL 26 IAW B737 SRM 51-10-02.
